# SDR AUS20030239

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112169200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT SIDE DOOR FRAME CRACKED IN HOLE NR 4 FOUND DURING EDDY CURRENT INSPECTION IAW NDT TESTING MANUAL 53-11-53.
